A client uses an albuterol inhaler for acute wheezing. Which… | MyMerci
100% of solvers got this wrongTry ›
Central Venous Access Devices

A client uses an albuterol inhaler for acute wheezing. Which finding is an expected medication effect that the nurse should monitor?

Explanation
Albuterol is a short-acting beta2 agonist and can cause tremor, nervousness, and palpitations. Severe bradycardia, gastrointestinal bleeding, and pinpoint pupils are not expected therapeutic class effects. The nurse should monitor response and adverse effects.
Next question on this topicThe nurse receives a prescription for potassium chloride 40 mEq IV. Which action is safest…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.